# SDR SWIA200210571

- Difficulty date: January 18, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 7,817 hours, 11,438 cycles
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT IDLE UNLOCK LIGHT ILLUMINATED ON TAKEOFF ROLL.  ABORTED TAKEOFF.  COULD NOT DUPLICATE DISCREPANCY.  INSPECTED FLIGHT IDLE STOP WIRING AT LEFT ENGINE DECK.  FOUND WIRE RUBBING ON ENGINE DECK.  WIRE STILL SERVICEABLE AT THIS TIME.  APPLIED ANTI-CHAFE AT RUBBING POINT.  OPS CHECK GOOD.
